# SDR DALA13040953247

- Difficulty date: August 23, 2013
- Submitted: August 25, 2013
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 63,240 hours, 28,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND  FWD LT EPSU SHOWS INTERNAL LOAD FAULT.  MX RESET FWD LT EPSU AND FUNCTIONAL CHECK WAS NORMAL.
